# SDR DALA2016041802998

- Difficulty date: April 14, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Bearing
- Condition: Corroded
- Location: Rudder Yoke
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RUDDER YOKE BEARING.  BEARING WAS REPLACED IAW AMM 27-20-03.
